# SDR AALA202505134522

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 71,199 hours, 29,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT HAND OVER WING EMERGENCY SIDEWALL LIGHT AT SEAT 16ABC IS INOPERATIVE. FOUND THE ELECTRICAL CONNECTOR DISCONNCTED, RECONNECTED ELECTRICAL CONNECTOR, OPERTIONAL CHECK GOOD. PER B737 AMM 33-21-02.
